# SDR CALA2025060405265

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 45,272 hours, 16,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - LEFT SIDE OVERWING EMERGENCY EXIT LIGHT BETWEEN BOTH DOORS IS INOPERATIVE.  REPLACED LAMP, PART NUMBER 767, REF MM33-51-04-960-801. WORKS OK NOW.
